# SDR 20001017SH024

- Difficulty date: August 28, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N56213
- Make and model: Piper PA-34-200
- Aircraft serial: 347350304
- Engine: Lyc IO360C1E6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: SL75060
- Condition: Broken
- Location: Engine
- Part time: 820 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CONNECTING ROD BOLT PN SL-75060 BROKE CAUSING THE CONNECTING ROD CAP TO SEPARATE RESULTING IN COMPLETE ENGINE FAILURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  (X)
